| Model Number |
LA1054096 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information that a trilogy100 ventilator, latin america device did not turn on.There was no patient involvement, and no harm or injury reported.There was no evidence of foam degradation during the device evaluation.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the no power issue.The device was scrapped.
Additional Manufacturer Narrative
The reported failure of trilogy100 ventilator, latin america device to power on is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.